I HAD ACCIDENTLY INHALED SOME CLEANING CHEMICAL THAT HAD TURNED INTO A MIST WHILE I WAS CLEANING THE SHOWER! FROM THAT WHOLE NIGHTMARE EXPERIENCE I GOT SOME STRANGE STOMACH PROBLEM THAT CAUSES A FEELING OF SOMETHING BEING STUCK IN MY INTESTINES SHORTLY AFTER I EAT, ALONG WITH THAT I GET NUMBNESS& TINGLING ALONG WITH BURNING SENSATIONS AND A FEELING OF A RUBBERBAND BEING AROUND MY ARM AND ARMPIT AREA, I GET A BLURRY EYE , MY CHEST FEELS HEAVY, I FEEL AS IF I HAVE TO HAVE A BOWEL MOVEMENT BUT CANT GO, MY NECK AND JAW HURT, I BURP, I FEEL AS IF IAM ON FIRE FROM MY STOMACH DOWN, AND ANOTHER STRANGE SYMPTOM IS THAT WHEN IT GETS REALLY BAD MY SPINE GETS SO TINGLY I CANT MOVE. I HAVE HAD UPPER GI BARIUM SWALLOW I HAVE SOME REFLUX, IVE HAD ENDOSCOPY,COLONOSCOPY, GALLBLADDER FUNCTIONING, ULTRA SOUND, CT WITH DYE OF ABDOMEN,I LOST ALOT OF WEIGHT, CANT TAKE CARE OF MY DAUGHTER,IAM ALWAYS EXTREMELY TIRED NO MATTER HOW MUCH I SLEEP, I ALSO SUFFER FROM SEVERE HEADACHES WITHNECK PAIN. THE HEAD AND NECK THING REALLY SCARES ME BECAUSE ITS JUST TO MUCH PAIN, I DONT KNOW IF I HAVE MORE THAN ONE THING WRONG WITH ME OR IF ITS ALL FROM ONE THING, BUT I DONT SEE HOW THEY COULD BE CONNECTED. I DID HAVE AN MRI IT READ THAT I HAVE SOME DEGENERATION OF THE DISC, BULDGING DISC PUSHING ON A NERVE ON THE LEFT SIDE, A BENIGN TUMOR IN THE MARROW IN THE UPPER THORASIC. I HAVE TRIED EVERYTHING FOR ALL OF THESE SYMPTOMS NEXIUM,PREVICID,PROTONIX,ZELNORM,CHANGING THE DIET, NOTHING WORKS. AS FOR THE HEAD AND NECK PROBLEMS IVE TRIED ACCUPUNCTURE, CHIROPRATIC,MASSAGE, PHYSICAL THERAPY,EXERCISE,NOTHING... ACCUPUNCTURE MADE MY LEFT SIDE WORSE SO DID CHIROPRATICS.IAM ALMOST STARTING TO THINK IAM CRAZY, BUT I WAS FINE UNTIL THE INCIDENT WITH THE CHEMICALS, IAM 26 YRS OLD NORMALLY VERY ACTIVE, HEALTHLY! AND NOW I CANT EVEN WORK. I KNOW IT SOUNDS LIKE ALOT OF SYMPTOMS BUT SOMETHING IS WRONG. DOES ANYONE KNOW ANYTHING ABOUT THIS? PLEASE HELP I FEEL LIKE IAM GOING TO DIE, EVERY SECOND OF THE DAY.
Your clearly have been through a thorough GI workup. Without knowing that the chemical is, it would be difficult to say what is causing your symptoms.
I would suggest a rheumatology referral. Some diseases such as fibromyalgia or vasculitis can present with the broad spectrum of symptoms you mention. An ANA level, blood count, rheumatoid factor and thyroid tests are recommended as an initial screen.
If you did inhale the chemical, there are some lung disorders that can also manifest as broad-based symptoms. A pulmonary consult and perhaps tests such as a CT scan of the chest may shed some light on your symptoms.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
my sister in law once used some cleaner to clean the greasy tiles in her kitchen and she past out inhaling some of that spray.hours later,she woke up in bed,she did not recall how she got into bed.
it is a common cleaner you can find in supermarket.
why dont you call the company which makes this item and ask if anyone has reported problems??
I have had that happen several times and very recently. This is a long shot but you might want to ask about something called "Celiac Sprue". It causes a lot of weird medical issues that initally do not involve stomach pain. I was just diagnosed 1 month ago and have been sick for 3+ years. That is not the only problem I have so I can't say if that alone caused everything but it will do some strange things-my left side is numb, tingling, etc.. a lot. I am being tested for MS for other reasons but the sprue will block off nutrients from entering your stomach so w/o knowing it your body becomes slowly starved. Good Luck!
I was working in Dayton, OH and inhaled some sewer gas that I think I was allergic too, or something in it, and have had some similar stomach reactions (burping, wanting to bm but cant, weight loss, loss of appitite ext.)for the past 2 months. The numbness comes and goes, mostley in long car rides I get really numb in the face and arms. Today, though, I ate some ramon noodles and had to lie down, and my left arm went slightly numb and the left side of my face was tingling. I started taking previcid and now have been on protonix for a week. Nothing has seemed to help so far to completely cure it. If I find something that helps I will post it.
Good luck on a cure, keep this post going and God Bless,
yes doc told me I had cronicpain disorter.whatever it's been 5yr hasn't got better got worse inded up with hep-c.
no ins.no help so far just pain last 3yr.
pain in left side, blood in stoles,pain in left arm ,short of breth.tired all the time. just don't know what to do?
There could be a direct or indirect link between left arm numbness and Left side abdominal pain. Left side clone pain can cause a radiating pain to the left arm. There might be some nerve related connection between the left side body limps and abdomen.
You might need to do some close abdominal tests the least being ultrasound machines to see if there is some thing wrong with the left side clone (intestine) that is causing both the pain there and your left side arm numbness.
About Faith,Humans have two main Parts: Physical Body and Soul. The soul can feel some pain or disconfort through the Physical Vehicle (the body. Don't be depressed or desperate.I agree that there is some pain with you, but don't over think about your sickness, it can be cared any time. Don't forget there is a King (GOD)for all Creatures.He can hear you and help you out. No Doubt. There is no God but ONE and Mohamed was his last Messenger. God is one, and doesn't need to have Children or Family. He just Creates every thing instead and there isn't his match (wife or so).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.